# SDR 03FDEA01928

- Difficulty date: November 17, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIGHT UPPER FWD PLANK NR 2R BARREL NUT BORE FOUND CORROSION ON BOTTOM & SIDEWALL SURFACE BEYOND EO 1-5510-7-5000 LIMITATIONS.  COMPLIED WITH FEDEX EA 1-5510-74245, STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK/ REPAIR - 1-5510-7-5000
